# SDR GTIA2023081537415

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A320*
- Aircraft serial: 8114
- Aircraft time: 17,294 hours, 7,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SERVICE CK ON W/O 280811 L1 DOOR ASSIST BOTTLE REQ SERVICING.-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
